Opioid overdose continues to be a top killer of young people all over the world. In some countries, drug overdose deaths now outnumber those attributable to firearms, homicides or HIV/AIDS. Few people realise that most of these deaths are easily preventable with the right information, and an inexpensive antidote, Naloxone, which can reverse overdoses.
The HCLU’s four-minute-long animation guides you through the key steps to save someone’s life: It tells you how to avoid the risk of overdose, how to recognise when someone has overdosed, and how to respond to an opioid overdose. It is useful, not only for people who use drugs, but also for their relatives, friends and professional helpers. Please help us, by sharing, liking, and re-posting it, to make sure it reaches as many viewers as possible!
Check out also Preventing overdose deaths in Europe guide of the European Monitoring Center for Drugs and Drug Addiction (EMCDDA).